# SDR SA05006

- Difficulty date: January 11, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Condition: Unsecure
- Location: Passenger Cabin
- Part time: 7,268 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA -  THE FRONT RIGHT SERVICE DOOR SLIDE COVER WAS FOUND LOOSE.  UPON FURTHER INSPECTION, THE LACING AT THE BOTTOM OF THE SLIDE WAS ALSO FOUND LOOSE, ALLOWING FOR THE SLIDE TO EXPAND SLIGHTLY, DISPLACING THE SLIDE COVER.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY.  OK FOR SERVICE.
